# SDR UQR2003F00000

- Difficulty date: March 17, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N140DR
- Make and model: Israel 1124
- Aircraft serial: 242
- Engine: Garrtt TFE73131G
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1391T1005
- Part serial: 298
- Condition: Failed
- Location: Lt Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING,  THE FLAPS WERE MOVED FROM THE 12 DEGREE POSITION TO THE 20 DEGREE POSITION.  AT THIS TIME THE AIRCRAFT BEGAN TO ROLL TO THE LEFT AND HAD TO BE CORRECTED BY FULL AILERON DEFLECTION TO THE RIGHT.  THE CREW LANDED THE AIRCRAFT WITH FULL AILERON DEFLECTION AND FLAPS SELECTED TO THE 20 DEGREE POSITION.  IT WAS DETERMINED THAT THE LEFT INBOARD ACTUATOR FAILED INTERNALLY AND DID NOT MOVE, CAUSING THE LEFT FLAP TO TWIST RATHER THAN EXTENDING.  THE ASSYMETRY SYSTEM LOOKS AT THE OUTBOARD FLAP ACTUATORS, THEREFORE, THE UNBALANCE SYSTEM DID NOT SHUT OFF THE FLAP MOTOR UNTIL THE LEFT FLAP WAS BOUND UP COMPLETELY.
